# SDR UIEA2019032963664

- Difficulty date: March 26, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,654 hours, 16,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4203651
- Part serial: 1157A
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER BOTH ENGINES STARTED EICAS FWD EQPT VAL ACCOMPLISHED QRH AND RETURNED TO GATE( TRANSFERED TO MDDR 109287 IAW ATLAS MEL 21-58-07-02-01 CAT C EXPIRES 05APR19 M PROCEDURES #2 APPLIED.   LP 880552 - M1: R&R FWD EQPT COOLING DUCT ASSY IAW AMM 21-58-02. T/S EQUIPT COOLING VALVE LIGHT AND EICAS MSG, NO FIX. FURTHER TROUBLESHOOTING REQUIRED FWD EQUIPT VALVE DEACTIVATED AND CONFIRMED CLOSED IAW DDG 21-58-07-02-01. DMI REMAINS OPEN AT THIS TIME.   LP 880557 - M2: REPLACED K1206 REPLAY IAW WDM 21-58-11, OPS CHECK GOOD ON THE GROUND DMI 109287 REMAINS OPEN TO CONTINUE TROUBLESHOOTING.   LP 880562 - M1: PERFORMED TS OF FWD EQUIP VALVE IAW FIM 21-58 TASK 805. NO FAULTS FOUND, PER ATLAS REQUEST REMOVE AND REPLACE OVERRIDE VALVE IAW AMM 21-58-20. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 109287. MCC NOTIFIED AND  PLACARD REMOVED )
